Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 01, 2014, 08:23:50 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 632703
  • Total Topics: 47928
  • Online Today: 288
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: too much exercise?  (Read 1397 times)

0 Members and 1 Guest are viewing this topic.

Offline texaninnyc87

  • Member
  • Posts: 245
too much exercise?
« on: January 14, 2013, 11:59:45 PM »
im just wondering if im overdoing it? i just started meds and exercising is one of the things that makes me feel good, normal, happy energized etc.
i'd ideally like to lose a little weight, maybe 10 pounds and get some good toning. some of you might think this is crazy lol...
im 5'11 and i weigh 155. i go to the gym 6 days a week. I do 1 hour of cardio on the eliptical trying to keep my heart rate in the 150-160 zone for as long as i can, then 30-45 minutes of strength training and stretching. on top of this i usually take 3 or 4 pilates/ballet classes every week.
What do you guys think? Too much? I dont want to overwhelm my body. I've been pretty fatigued lately and all the exercising helps, but then again it might just be making me more tired later in the day...
i've been a dancer my whole life and when i was in high school and college i would dance 6-10 hours every day except sundays so my body is actually used to a lot more than this, fyi
Dxd: 9/11/12
Blot confirmed: 11/12
12/12 cd4: 280 (20%) vl: 129,000
1/13 $tribild
2/13 cd4: 350 (26%) vl: 80
4/13 cd4: 510 (29%) vl:: 35
6/13cd4 350 (31%) vl: 21
9/13 cd4 492 (30%) vl: ud
12/13 cd4 846 (36%) vl: 100
1/14 cd4 480 (31%) vl: UD
3/14 cd4 650 (33%) vl: UD
6/14 cd4 410 (35%) vl: UD

Offline Common_ground

  • Member
  • Posts: 288
Re: too much exercise?
« Reply #1 on: January 15, 2013, 01:10:46 AM »
Listen to your body. If you feel good working out at this frequency then go for it but if you on the other hand find yourself tired and worn out, no need to drag yourself to the gym.
2011 May - Neg.
2012 June CD4:205, 16% VL:2676 Start Truvada/Stocrin
2012 July  CD4:234, 18% VL:88
2012 Sep  CD4:238, 17% VL:UD
2013 Feb  CD4:257, 24% VL:UD -viramune/truvada
2013 May CD4:276, 26% VL:UD

Offline Homopoz

  • Member
  • Posts: 21
Re: too much exercise?
« Reply #2 on: January 24, 2013, 06:17:00 PM »
I am curious  too. Though I have not started my treatment yet, but I try to keep the level of workout the same. At the end I feel warm and a bit achy. I go three times a week and work out 2 and half hours.
I also wonder if I will be more than tired than usual after I start the treatment. Do I need to wait for my cd4 count to go up before I start increasing the weights?

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.